Yuri M. Movsisyan
Biography
Education
1966-1969 B.Sc.: Faculty of Mathematics, Yerevan State University
1969-1971 Faculty of Mathematics, Kishinev State University
1971-1974 PhD: Faculty of Mathematics, Kishinev State University

Academic degree
Candidate of Physical and Mathematical Sciences
Candidate thesis: “Second Order Identities and Algebras”, Kishinev State University, 1974.
Doctor of Physical and Mathematical Sciences
Doctoral thesis: “Hyperidentities in Algebras”, St. Petersburg State University, St. Petersburg, Russia, 1992

Professional experience
From 2013 to date: Honorary head of chair of Algebra and Geometry, Yerevan State University
1986-2013: Head of Chair of Algebra and Geometry, Yerevan State University
2004-2005: Iowa State University
2005, 2006, 2007: University of Oklahoma
From 1992 to date: Professor, Yerevan State University
1974-1986: Associate professor

Academic courses
Higher Algebra and Number Theory, Lattice Theory, Algebraic Systems,Boolean Algebras and Bilattices, Logic Programming, Quasigroups and Loops Theory, Universal Algebra

Scale of professional interests
Algebra:
• Hyperidentities and Hypervarieties in Algebras
• Lattices, Bilattices, Boolean and DeMorgan Algebras
• Quasigroups and Loops
• Universal Algebras
• Functional Equations
Mathematical Logic:
• Second Order logic
• Non-Classical Logic
Discrete Mathematics:
• Boolean and De Morgan functions

Participation in grant projects
• Fulbright Program
• Structures Defined by Identities and Hyperidentities and their Applications
• Algebras with identities and hyperidentities
• Eurasian fond

Languages
Armenian (native), Russian, English

Professional membership
• AMS, AMU, GAF
• Member of the Scientific Council of Yerevan State University
• Member of the Scientific and Methodical Council of Ministry of Education and Science of RA
• Member of the Scientific Council of European Academy
• Editorial Staff of “Proceedings of the Yerevan State University”
• Editorial Staff of “Mathematics in school”
• Editorial Staff of “Proceedings of the European Academy”
• Artin Prize Committee
• Member of the professional council 050 in YSU
• Member of the professional council 044 in YSU
• Advances in Theoretical and Applied Mathematics (ATAM)
• Advances in Algebra (AA)

movsisyan@ysu.am

Yuri M. Movsisyan

Honorary Head of Chair | Faculty of Mathematics and Mechanics - Chair of Algebra and Geometry
 
 

Book

Յու. Մ. Մովսիսյան

Բարձրագույն Հանրահաշիվ և Թվերի Տեսություն | Դասագիրք: ԵՊՀ տպագրատուն, 2015թ․, ԵՊՀ տպագրատուն, 1 էջ, Հայաստան |

Վ. Ս. Աթաբեկյան, Վ. Ա. Բեգլարյան, Ն. Գ. Գալստյան, Ս. Հ. Դալալյան, Ս. Ս.Դավիդով, Լ. Ա. Մաթևոսյան, Յ. Մ. Մովսիսյան, Վ. Ա. Ներսիսյան, Վ. Ա. Փիլիպոսյան, Հ. Հ. Օհնիկյան

Հանրահաշվի և երկրաչափության ամբիոնի կուրսային և ավարտական աշխատանքների թեմաների ժողովածու | ԵՊՀ հրատարակչություն, Երևան, 2009

Յու. Մ. Մովսիսյան

Բարձրագույն հանրահաշիվ և թվերի տեսություն | Երևան 2008

Yu. M. Movsisyan , V. Toghanyan

On topological subdirectly irreducible stochastic algebras | International Algebraic Conference, Ekaterinburg, 2005, p. 79

Յու. Մ. Մովսիսյան

Թվերի տեսություն | Երևան 2004

Մովսիսյան Յու.Մ., Թունիև Ա. Դ

Գծային հանրահաշվի և գծային ծրագրավորման մեթոդներ, Տնտեսագիտության և գործարարության հանգունակներ | Ուսումնական ձեռնարկ ԲՈՒՀ-երի համար, Երևան, Ասողիկ - 2002, 332 էջ

Ю. М. Мовсисян

Сверхтождества и сверхмногообразия в алгебрах | Изд. ЕГУ, Ереван, 1990

Ю. М. Мовсисян

Введение в теорию алгебр со сверхтождествами | Изд. ЕГУ, Ереван, 1986

Յու. Մ. Մովսիսյան

Բարձրագույն հանրահաշիվ | Երևան, 1983
 

Article

Yu. M. Movsisyan, D. S. Davidova

Non-Idempotent Plonka Functions and Weakly Plonka Sums | Вестник Казанского государственного энергетического университета. 2017, 1(33), стр. 7_17 |

Yu. M. Movsisyan, T. A. Hakobyan

Artin Theorem for Semigroups | Journal of Algebra and its Applications. 2017, 16(2), 1750034(16 pages |

Yuri Movsisyan, Amir Ehsani, Aleksandar Krapez

Algebras with Parastrophically Uncancellable Quasigroup Equations | Buletinul Academiei de Stiinte a Republicii Moldova. Matematica, 2016, 1(80), 41-63 |

Movsisyan Yu. M., Davidova D. S.

A set-theoretical representation for weakly idempotent lattices and interlaced weakly idempotent bilattices | European Journal of Mathematics, 2016, 2, pp. 853-873 |

Yu. M. Movsisyan, D. S. Davidova

A characterization of hyperidentities of the variety of weakly idempotent lattices | Computer Science and Information Technologies, 2015-09-28, 45-47 pp. |

Yu. Movsisyan, A. Ehsani, A. Krapez

Algebras with medial-like functional equations on quasigroups | arXiv.org, USA, 2015թ․, arXiv: 1505. 062, 1-9 pp. |

Yu. M. Movsisyan

Weakly idempotent lattices and Bilattices,non-idempotent Plonka Functions | Demonstratio Mathematica, Poland, 2015, XLVIII, 509-535 pp. |

Yu. M. Movsisyan

Hyperidentities of Weakly Idempotent Lattices | Journal of Contemporary Mathematical Analysis (Armenian Academy of Sciences), 2015, 50(6), 259-264 pp. |

Ю. М. Мовсисян, Д. С. Давидова

Сверхтождества слабо идемпотентных решеток | Известия НАН Армении: Математика. Армения, 2015, 50(6), 34-45 стр. |

Movsisyan Yu., Ehsani A.

A representation of paramedical n-arygroupoids | Asian-European Journal of Mathematics, 07. 2014, 1450020 17p. DOI: 10.1142/S179355711450020X

Movsisyan Yu. M., Aslanyan V. A.

A functional completeness theorem for De Morgan functions | Discrete Applied Mathematics 162, 2014, pp. 1-16.doi: 10.1016/j.dam.2013.08.006

Movsisyan Yu. M., Pashazadeh J.

Matrix characterization of 4-ary algebraic operations of idempotent algebras | Communications in Algebra 42, 2014, pp. 2533-2543

Movsisyan Yu. M., Aslanyan V. A.

Super-Boolean functions and free Boolean quasilattices | Discrete Mathematics, Algorithms, and Applications 6(2), 2014, 1450024 13p.

Movsisyan Yu.M.

DeMorgan and Boole-DeMorgan algebras | IV International Conference of the Georgian Mathematical Union dedicated to 110 Anniversary of academician V.Kupradze,Tbilisi-Batumi, September 9-15, 2013, pp.80-81

Movsisyan Yu.M.

Super-Boolean functions and Free Boolean Quasilattices | Fall Southeastern Sectional Meeting of the AMS, University of Louisville, Louisville, KY, October 5-6, 2013

Yu. Movsisyan

Free De Morgan and free Boole - De Morgan Algebras | AMS Sectional Meeting, University of Colorado Boulder, Boulder, CO, April 13-14, 2013

Yu. M. Movsisyan , V. A. Aslanyan

A functional representation of free De Morgan algebras (Դե Մորգանի ազատ հանրահաշիվների ֆունկցիոնալ ներկայացումը) | ԵՊՀ գիտական տեղեկագիր, Ֆիզիկա և մաթեմատիկա, 2012, #3, էջ 14-16 |

Movsisyan Yu. M., Davidova D. S.

Representation theorem for interlaced q-bilattices | Logic, Algebra and Truth degrees 2012, 10-14 September 2012, Kanazawa, Ishikawa, Japan, pp. 110-113. JAIST, Kurt Godel Society

Movsisyan Yu. M., Aslanyan V. A.

The functional representation theorem of free De Morgan algebras | International Conference “Mal’tsev Meeting”, 2012, p.145. Novosibirsk, Russia

Movsisyan Yu. M., Davidova D. S.

A fixed point theorem for q-lattices | Mathematical Problems of Computer Science, XXXVIII, 2012, pp. 80-81

Movsisyan Yu. M., Aslanyan V. A.

On the algebras with hyperidentities of the variety of De Morgan algebras | Mathematical Problems of Computer Science, XXXVIII, 2012, pp. 77-79

Movsisyan Yu. M., Davidov S. S., Safaryan M. G.

Free A-bisemigroups | Mathematical Problems of Computer Science, XXXVIII, 2012, pp. 23-25

Movsisyan Yu. M., Pashazadeh J.

A characterization of (2,n)-semigroup of n-place functions and de Morgan (2,n)- semigroup of n-place functions | Communications in Algebra, Vol.40, 2012, pp. 3430-3441

Movsisyan Yu. M., Davidova D. S.

q-Bilattices | Journal of Mathematical Sciences, Vol.186, No.5, November, 2012, pp. 798-801

Movsisyan Yu. M., Pashazadeh J.

Characterization of binary polynomials of idempotent algebras | Journal of Mathematical Sciences, Vol.186, No.5, November, 2012, pp. 802-804

Movsisyan Yu. M., Ehsani A.

On medial-like algebras | The 43rd Annual Iranian Mathematics Conference, Tabriz, Tabriz University Press, August 27-30, 2012, p. 31-35

Movsisyan Yu. M., Nazari E.

A characterization of linear and T-linear invertible algebras by functional equations | The 43rd Annual Iranian Mathematics Conference, Tabriz, Tabriz University Press, August 27-30, 2012, p. 50-54

Movsisyan Yu. M., Davidova D. S.

Interlaced q-bilattices | Armenian Mathematical Union Annual Session 2012 Dedicated to 1400 anniversary of Anania Shirakatsy, Abstracts, Yerevan, Armenian Mathematical Union, May 29 -June 2, 2012, p. 82-85

Movsisyan Yu. M.

Hyperidentities of the variety of De Morgan algebra | AAA84, Workshop on General algebra (84. Arbeitstagung Allgemeine Algebra), Dresden, Technische Universitat Dresden, June 7-10, 2012, p. 36

Movsisyan Yu. M., Nazari E.

A Cayley theorem for the multiplicative semigroup of a field | Journal of Algebra and Its Applications, vol. 11, N2, World Scientific Publishing Company, 2012, p. 1-12

Movsisyan Yu. M., Aslanyan V. A.

Hyperidentities of De Morgan algebras | Logic Journal of IGPL, Advance Access published February 3, Oxford University Press, (20) 2012, pp. 1153-1174

Movsisyan Yu., Pashazadeh J.

An Abstract Characterization of De Morgan (2,5)-Semigroup of 5-ary Functions | Proceedings of the International Conference, Modern Algebra and its Applications, Batumi, Georgia, September 19-25, 2011, V.2, p. 104-107

Movsisyan Yu.

Characterization of left or right linear (T-linear) invertible algebras by functional equations | Loops’11, Trest, July 25-27, 2011, p.12-13

Movsisyan Yu., Hakobyan T.

Distributive hyperidentities in semigroups | Journal of Contemporary Mathematical Analysis, V. 46, 6( 2011), p. 289-294

Movsisyan Yu., Hakobyan T.

The nontrivial hyperidentities of associativity in semigroups | Journal of Contemporary Mathematical Analysis, V. 46, 3( 2011), p. 65-78

Movsisyan Yu., Pashazadeh J.

A characterization of DeMorgan triple semigroup of ternary functions over set | Bulletin of the Iranian Math. Society, v. 37, N1, 2011, p. 29-41

Movsisyan Yu., Nazari E.

Transitive Modes | Demonstratio Mathematica, v. XLIV, 3(2011), p. 511-522

Movsisyan Yu., Hakobyan T.

Hyperalternative Semigroups | International Conference Maltsev Meetings, October 11-14, 2011, Collection of Abstracts, Novosibirsk, 2011, p. 95

Movsisyan Yu., Hakobyan T., Ghumashyan H.

The semigroups with Ternary Alternative Hyperidentities | Computer Science and Information Technologies, 2011, September 26-30, p. 55-57

Movsisyan Yu., Aslanyan V.

Hyperidentities of DeMorgan Algebras | Proceedings of the international conference dedicated to 100-th anniversary of V.V. Morozov, Kazan, 25-30 September, 2011, p. 224-225

Movsisyan Yu.

Bilattices and hyperidentities | Proceedings of the Steclov Institute of Mathematics, 2011, v.274, p. 174-192

Movsisyan Yu. M., Pashazadeh J.

Characterization of Binary Polynomials of Idempotent Algebras | Procedings of The International Conference “Modern Algebra and its Applications”, 2010, pp. 128-131

Movsisyan Yu. M., Pashazadeh J.

On The Number Of 4-ary Polynomials in Idempotent Algebras | JP Journal of Algebra Number Theory and Applications, Vol. 18, (2010), p. 41-47

Movsisyan Yu. M., Davidova D.S.

q-bilattices | Proceedings of The International Conference “Modern Algebra and its Applications”, 2010, p. 124-127

Yu. M. Movsisyan

DeMorgan algebras with a fixed element and ternary polinomials | BLAST, August 10-14, (2009), New Mexico State University, Las Cruces, New Mexico, USA, 33.

Yu. M. Movsisyan , J. Pashazadeh

Ternary polynomials of idempotent algebras | International Conference Mal’tsev Meeting dedicated to the 100th anniversary of Anatoli Ivanovich Mal’tsev , August 24-28, (2009). Sobolev Institute of Mathematics, Novosibirsk State University, 179

Yu. M. Movsisyan , H. Ghumashyan

The {2,3} - hyperidentities in invertible {2,3} - algebras | Computer Science and Information Technologies. 2009, 59-60

Yu. M. Movsisyan

Lattice Ordered Polinomial Algebras - Cayley Theorem for DeMorgan Algebras | 77th Workshepon General Algebra, 24th Conference for Young Algebraists, University of Potsdam, Institute of Mathematics, Potsdam, Germany, March 20-22, (2009), 49

Yu. M. Movsisyan , D. S. Davidova

On the structures of q-bilattices | Computer Science and Information Technologies, 2009, pp. 57-58

Yu. M. Movsisyan

Interlaced, modular, distributive and Boolean bilattices | Armenian Journal of Mathematics, 1 (2008), pp. 7-13.

Yu. M. Movsisyan , J. Pashazadeh

On 3-semigroups of Ternary Functions | Kurosh International Algebraic Conf., (2008), 333.

Yu. M. Movsisyan

Binary Representation of Algebras with At Most Two Binary Operations. A Cayley theorem for Distributive Lattices | International Journal of Algebra and Computation, 19(2009), pp. 97-106.

Yu. M. Movsisyan

Binary Representation of Algebras with At Most Two Binary Operations. A Cayley theorem for Distributive Lattices | Workshop on General Algebra, (2008), Johannes Kepler University Linz , Linz , Austria.

Yu. M. Movsisyan , V. Toghanyan

On t-stochastic algebras | Aequationes Mathematicae,76( 2008), pp. 241-248

Yu. M. Movsisyan , A. B. Romanowska, J. D. H. Smith

Superproducts of Lattices, Boolean and DeMorgan algebras | BLAST 2008, University of Denver, Denver, CO, USA

Yu. M. Movsisyan , V. Toghanyan

On DeMorgan Bimonoids | Computer Science and Information Technologies, 2007, 57

Yu. M. Movsisyan , J. Pashazadeh

On the Representation of Boolean Algebra | Far East J. Math. Sci. (FJMS), Vol. 26(3), (2007), pp. 789-794.

Yu. M. Movsisyan , A. B. Romanowska, J. D. H. Smith

Superproducts, hyperidentities, and algebraic structures of logic programming | J. Combin. Math. And Combin. Comput.Vol. 58,(2006), pp.101-111.

Yu. M. Movsisyan , A. B. Romanowska, J. D. H Smith

On representation of bisemigroups, bisemilattices and bilattices | Internationa Conference on Lattice theory in honour of the 70 th birthday of George Gratzer and E. Tomas Schmidt,Budapest, 2006, pp. 11-12.

Yu. M. Movsisyan

On the Representation of Boolean-like Algebras | International Conference On Logic, Algebra and computation, Moscow, 2006, pp. 8-9.

Yu. M. Movsisyan

On the representations of DeMorgan algebras | Trends in logic III, Studialogica, Warsaw, 2005, 5-11. http//www.ifispan.waw.pl/studialogica/Movsisyan.pdf.

Yu. M. Movsisyan

Boolean Bisemigroups, Bigroups and Local Bigroups | Computer Science and Information Technologies, 2005, pp. 97-102.

Yu. M. Movsisyan

Quasigroups, bigroups and local groups | Mile High Conference on Quasigroups, Loops and Nonassociative Systems, Denver,USA, 2005, p 97.

Yu. M. Movsisyan

Boolean Bisemigroups | International Conference on Algebra, Szeged, Hungary, 2005, p. 33

Yu. M. Movsisyan, A. B. Romanowska, J. D. H Smith

Some algebraic structures of Logic Programming | 70th Workshop on General Algebra, Wien, Austria, 2005, pp. 19-20

Yu. M. Movsisyan

Hyperidentities and Hypervarieties | Scientiae Mathematicae Japonicae, 54 No. 3 (2001), 595-640

Yu. M. Movsisian, I. R. Stepanian

Сверхтождества левой и правой дистрибутивностей в многообразиях полугрупп (Աջ և ձախ բաշխականության գերնույնությունները կիսախմբերի բազմության մեջ) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 2000, #1, էջ 28-32 (ռուսերեն) |

Movsisyan Yu. M.

Hyperidentities in algebras and varieties | Uspekhi Mat. Nauk. 53 (1998), 61-114. English trans. in Russ. Math. Surveys 53 (1998)

Yu. M. Movsissian, A. G. Barkhudarian

О сверхмногообразии QB-алгебр (QB-հանրահաշիվների գերբազմաձևության մասին) | ԵՊՀ Գիտական տեղեկագիր, Բնական գիտություններ, 1996, #2, էջ 16-24(ռուսերեն) |
 

Thesis

Yuri Movsisyan

On functional equations and distributive second order formulae | AMS Spring Central Sectional Meeting, Indiana University, Bloomington, IN. 2017, p. 21 |

Yuri Movsisyan

On the Belousov variety | AMS Spring Sectional Meeting. 2017, p. 28 |

Yu. M. Movsisyan

Bigroup of Operations | Armenian Mathematical Union, Annual Session 2017. p. 49-50 |

Yu. M. Movsisyan, M. A. Mando

On Characterization of Belousov Quasigroups | Armenian Mathematical Union, Annual Session 2017. p. 51-52 |

Yuri Movsisyan, Sergey Davidov, Aleksandar Krapez

On Division and Regular Algebras with Functional Equations | Continuum Mechanics and Related Problems of Analysis. 2016, p. 173 |

Yu. M. Movsisyan

On Burnside Variety | Continuum Mechanics and Related Problems of Analysis. 2016, p. 172 |

Yuri Movsisyan

Idempotent algebras with semigroup operations | Spring Western Sectional Meeting University of Utah, Salt Lake City, UT, USA. 2016, p. 14 |

Yuri Movsisyan

Free distributive bilattices | Spring Eastern Sectional Meeting State University of New York at Stony Brook, Stony Brook, NY, 2016, p. 10 |

S. Davidov, A. Krapez, Yu. Movsisyan

On Functional Equations with Division and Regular Operations | Annual Session 2016 of the Armenian Mathematical Union. 2016, p. 38-39 |

T. Khachikyan, Yu. Movsisyan, S. Narimanyan

On idempotent algebras with hyperidentities of associativity | Annual Session 2016 of the Armenian Mathematical Union. 2016, p. 81-82 |

Yuri M. Movsisyan

Bilattices of bi-De Morgan Functions | The 5th International Congress on Mathematical Software. 2016. p. 18 |